Bulletin of the American Mathematical Society

Review: E. Hecke, Vorlesungen über die Theorie der Algebraischen Zahlen

G. E. Wahlin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 30, Number 7 (1924), 371-372.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486096

Citation

Wahlin, G. E. Review: E. Hecke, Vorlesungen über die Theorie der Algebraischen Zahlen. Bull. Amer. Math. Soc. 30 (1924), no. 7, 371--372. https://projecteuclid.org/euclid.bams/1183486096


Export citation